MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42519E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite gravity set was damaged and leaking.The following information was received by the initial reporter with the verbatim: "we had an issue today with the sub anesthesia tubing from bd.This was being used on a ct patient and was caught right away when fluid started spurting out the back of the manifold and from the split.The tubing split open as you see in the first pic and was also leaking at the back of the manifold.This happened when they were giving sedation and contrast to the patient.The patient was waking and trying to pull things out.The provider said if this was a case where the arms were tucked they would not have known right away that there was an issue.I have asked my techs to pull what we have left of this tubing on the shelves right now.I wasn¿t sure how many are in the store room.I am thinking we may have to find another sub, not sure we can trust this tubing." "i would be available to speak this morning and can be reached at (b)(6).If you are looking to talk about what we need with the 32 cases, then i would be the person to speak with.If you are looking to talk about the product failure, then it would be best to talk to kim richardson or someone from our clinical team that experienced the issue while the product was in use.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18489909
Report Number9616066-2023-02512
Device Sequence Number11678687
Product Code FPA
UDI-Device Identifier37613203010888
UDI-Public(01)37613203010888
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42519E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown